# SDR CALA2014052300643

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 846 hours, 305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R1 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  TROUBLESHOOT R1 DOOR EMERGENCY SLIDE LIGHT L730, FOUND LAMP BURNED OUT.  ALSO, FOUND FUSE FOR LIGHT BLOWN IN BATTERY PACK M2816.  R & R FUSE IAW AMM 33-51-06.  R & R LAMP, OPERATIONS CHECKED OK IAW AMM 33-51-04.
